Journal article icon

Journal article

ADI schemes for higher-order nonlinear diffusion equations

Abstract:

Alternating Direction Implicit (ADI) schemes are constructed for the solution of two-dimensional higher-order linear and nonlinear diffusion equations, particularly including the fourth-order thin film equation for surface tension driven fluid flows. First and second-order accurate schemes are derived via approximate factorization of the evolution equations. This approach is combined with iterative methods to solve nonlinear problems. Problems in the fluid dynamics of thin films are solved to...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
APPLIED NUMERICAL MATHEMATICS
Volume:
45
Issue:
2-3
Pages:
331-351
Publication date:
2003-05-01
DOI:
ISSN:
0168-9274
Source identifiers:
8044
Language:
English
Keywords:
Pubs id:
pubs:8044
UUID:
uuid:a7351368-3aeb-4d1a-abcf-c2a1b8bc4e67
Local pid:
pubs:8044
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP